| Catalog Number |
3910-500-391 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Alleged failure: in a slap lesion shoulder, the guide tip bent 90 degrees when the eyelet was driven in, despite pre-drilling with omega awl.This occurred with two products during the same surgery.Replacement was available.Visual inspection: the inserter tip was bent and the anchor was broken (see attached pictures).The anchor piece was returned.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: user handling error, user does not exercise care with assembly (i.E.Forces device during insertion resistance).The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description
The device was returned for investigation with a broken anchor and the broken piece was also returned.Multiple attempts were made to gather additional information, however no information was received.